# SDR GLBA201007121

- Difficulty date: July 12, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 27,249 hours, 38,657 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Condition: Stripped
- Location: Fuel Pump
- Component: Pump
- Component part number: 3040760
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF (CLIMB OUT) ENROUTE, NR 1 ENGINE FAILED & AUTOFEATHERED, ENGINE SHUTDOWN BY ITSELF, THE AIRCRAFT LANDED BACK AT FIELD WITHOUT INCIDENT. MX INSPECTED NR 1 ENGINE GAS GENERATOR FOR ROTATION, NO OBSTRUCTIONS IN THE INTAKE, CHECKED FUEL SHUTOFF VALVE FOR PROPER OPERATION, CHECKED FUEL FILTER BYPASS PIN, CHECKED FUEL CONTROL SPLIN , NO DEFECTS OR OBSTRUCTIONS NOTED, CHECKED HIGH PRESS FUEL PUMP, FOUND PUMP SPLINE STRIPPED-(ROTATED FREELY), CHECKED AGB SPLINS, NO DEFECTS NOTED, REPLACED HIGH PRESS FUEL PUMP AND FCU IAW MM 73-10-02 AND 73-20-00, AND REF BMM 28-20-05 AND 28-20-02, GROUND RUNS CHECK GOOD, INSTALLED COWLINGS PER TASK CARD 1900-7100.10 AND COMPLIED WITH RII PER TASK CARD 4.3.11.
